Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 89, NWS Goodland, KS

September 14, 2010Gove County, Logan County, Kansas

NWS Goodland, KS issued this tornado warning at Sep 14, 2010, 11:09 PM CDT for Gove County, Logan County, Kansas. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2010, 11:09 PM CDT (04:09 UTC)
Expired
Sep 15, 2010, 12:15 AM CDT
In force
66 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Gove County, KS, Logan County, KS

The radar

The Goodland radar (KGLD), 90 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 11:18 PM CDTHAIL 0.884 W Monument, KS
Sep 14, 11:32 PM CDTHAIL 13 Ene Monument, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 14, 7:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1767 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2076 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WFUS53 KGLD 150409
TORGLD
KSC063-109-150515-
/O.NEW.KGLD.TO.W.0089.100915T0409Z-100915T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1109 PM CDT TUE SEP 14 2010

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
  EASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 1215 AM CDT

* AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A CONFIRMED TORNADO NEAR MONUMENT. DOPPLER RADAR SHOWED
  THIS TORNADO MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONUMENT...THE MONUMENT ROCKS AND GOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3888 10121 3913 10111 3913 10074 3905 10037
      3869 10037 3869 10081
TIME...MOT...LOC 0409Z 301DEG 20KT 3910 10105

$$

024
5 follow-up statements
158 
WWUS53 KGLD 150414
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1014 PM MDT TUE SEP 14 2010

KSC063-109-150515-
/O.CON.KGLD.TO.W.0089.000000T0000Z-100915T0515Z/
LOGAN KS-GOVE KS-
1114 PM CDT TUE SEP 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN GOVE AND EASTERN
LOGAN COUNTIES UNTIL 1215 AM CDT...

AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CONFIRMED TORNADO.  THIS DANGEROUS STORM WAS LOCATED NEAR
MONUMENT...AND WAS MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONUMENT...THE MONUMENT ROCKS AND GOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3888 10121 3913 10111 3913 10074 3905 10037
      3869 10037 3869 10081
TIME...MOT...LOC 0414Z 301DEG 20KT 3908 10102

$$

JERRYK
862 
WWUS53 KGLD 150422
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1022 PM MDT TUE SEP 14 2010

KSC063-109-150515-
/O.CON.KGLD.TO.W.0089.000000T0000Z-100915T0515Z/
LOGAN KS-GOVE KS-
1122 PM CDT TUE SEP 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN GOVE AND EASTERN
LOGAN COUNTIES UNTIL 1215 AM CDT...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS 
STORM WAS LOCATED ABOUT 5 MILES SOUTH OF MONUMENT...AND WAS MOVING 
SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  THE MONUMENT ROCKS AND GOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3888 10121 3913 10111 3913 10074 3905 10037
      3869 10037 3869 10081
TIME...MOT...LOC 0421Z 301DEG 20KT 3904 10099

$$

024
219 
WWUS53 KGLD 150437
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1037 PM MDT TUE SEP 14 2010

KSC063-109-150515-
/O.CON.KGLD.TO.W.0089.000000T0000Z-100915T0515Z/
LOGAN KS-GOVE KS-
1137 PM CDT TUE SEP 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN GOVE AND EASTERN
LOGAN COUNTIES UNTIL 1215 AM CDT...

AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTHEAST OF MONUMENT...AND WAS MOVING
SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  THE MONUMENT ROCKS AND GOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3884 10111 3913 10100 3913 10074 3905 10037
      3869 10037 3869 10081
TIME...MOT...LOC 0437Z 301DEG 20KT 3899 10089

$$

JERRYK
750 
WWUS53 KGLD 150447
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1147 PM CDT TUE SEP 14 2010

KSC063-109-150515-
/O.CON.KGLD.TO.W.0089.000000T0000Z-100915T0515Z/
LOGAN KS-GOVE KS-
1147 PM CDT TUE SEP 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN GOVE AND EASTERN
LOGAN COUNTIES UNTIL 1215 AM CDT...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 10 MILES SOUTH OF OAKLEY...AND WAS MOVING SOUTHEAST
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  THE MONUMENT ROCKS AND GOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3879 10103 3911 10094 3904 10040 3869 10037
TIME...MOT...LOC 0447Z 301DEG 20KT 3897 10083

$$

024
068 
WWUS53 KGLD 150512
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1112 PM MDT TUE SEP 14 2010

KSC063-109-150521-
/O.EXP.KGLD.TO.W.0089.000000T0000Z-100915T0515Z/
LOGAN KS-GOVE KS-
1212 AM CDT WED SEP 15 2010

...THE TORNADO WARNING FOR EASTERN LOGAN COUNTY WILL EXPIRE AT 
1215 AM CDT...

A NEW TORNADO WARNING HAS BEEN ISSUED FOR SOUTHERN GOVE COUNTY VALID 
UNTIL 115 AM CDT.

LAT...LON 3879 10103 3911 10094 3904 10040 3869 10037
TIME...MOT...LOC 0511Z 301DEG 20KT 3890 10068

$$

024

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Sep 14, 6:43 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Sep 14, 6:43 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT TUE SEP 14 2010

.DISCUSSION...
220 PM MDT TUE SEP 14 2010

TONIGHT/S INCOMING S/WV TROUGH IS STILL ANTICIPATED TO FOSTER
ELEVATED CONVECTION OVERNIGHT PRIMARILY NORTH OF U.S. HWY 36 AND
EAST OF THE CWA.

NOT EXPECTING MUCH...IF ANY... DIURNALLY DRIVEN (SURFACE BASED)
CONVECTION GIVEN THE EXCESSIVE AMOUNTS OF CINH OVER THE REGION.
SFC TEMPS AND MOISTURE ADVECTION NORTH OF THE CURRENT QUASI-
STATIONARY FRONT THAT REMAINS DRAPED W-E BISECTING THE CWA ARE NOT
EXPECTED TO WARM SUFFICIENTLY TO OVERCOME THE INHIBITION.
INSTABILITY IS MEAGER SOUTH OF THE FRONT. THESE SCENARIOS ARE
SUPPORTED BY MOST OF THE CONVECTIVE RESOLVING MODELS AND THEIR
SUCCESSIVE RUNS. IT IS NOTEWORTHY THE LATEST HRRR AVAILABLE (17Z)
GENERATES AN ISOLATED CELL OVER YUMA CNTY BY 22/23Z AND WEAKENS
THE CONVECTION AS IT MOVES EAST THROUGH THE EARLY EVENING...IN
RESPONSE TO A LOW AMPLITUDE LEAD S/WV TROUGH. THE EVENING POPS ACCOUNT
FOR THIS SHOULD THE MODEL RUN VERIFY. ISENTROPIC LIFT AND MOISTURE
ADVECTION ABOVE THE FRONT SHOULD COMMENCE AFTER 03Z COUPLED WITH
MODEST MUCAPE ALLOWING FOR THE CHANCE OF SOME TSRA. WHAT ACTIVITY
DEVELOPS SHOULD BE CLEAR OF THE CWA BY DAWN. ADDED PATCHY FOG TO
THE GRIDS FOR MUCH OF THE EASTERN CWA NORTH OF THE FRONT GIVEN THE
LOW SFC T/TD SPREADS AND PERSISTENCE FROM THE PAST TWO
NIGHTS...PRIOR TO THE ARRIVAL OF A PRE-FRONTAL TROUGH AND COLD
FRONT SLATE IN HERE VERY LATE TONIGHT.

THE COLD FRONT WILL CLEAR THE CWA DURING THE DAY TOMORROW AS THE
MAIN S/WV TROUGH PASSES WELL NORTH OF THE CWA. THIS WILL ALLOW FOR
A DRY DAY WITH FURTHER DRYING OF THE AIRMASS OVERNIGHT WED NIGHT,
PER PBL THETA-E FIELDS. FOR THR AND FRI DRY WX WILL CONTINUE. LOW
TO MID 80S ON THR AND UPR 80S/LOW 90S ON FRI GIVEN LEE TROUGHING
OVER ERN COLORADO. LATE FRI NIGHT ANOTHER COLD FRONT ASSOC WITH A
DEEP LOW OVER THE CANADIAN PRAIRIES IS PROGGED TO MOVE TOWARD THE
CWA. CONFIDENCE IS LOW ON HOW FAR SOUTH THE FRONT WILL MOVE INTO
THE CWA AS THERE IS A CONSIDERABLE SPREAD IN THE DETERMINISTIC
MODELS AND ENSEMBLE SOLUTIONS. FOR NOW I LEFT ALONE FRI NIGHT/S
SLIGHT CHANCE POPS AS THE FRONT IS SLATED TO AT LEAST MAKE IT INTO
THE NORTHERN TIER COUNTIES PRIOR TO 12Z SAT. THE MAIN CONCERN IS
OVER THE WEEKEND/S TEMPERATURES. THE GFS SOLUTION AND SOME OF THE
CONSENSUS MOS OUTPUT INDICATE HIGH TEMPS ONLY REACHING THE UPPER
60S AT LOCATIONS ALONG AND NORTH OF I-70 ON SAT. SOMETHING TO
MONITOR FOR NOW AS THE FCST HIGHS ARE CURRENTLY IN MID/UPR 80S.

FURTHER OUT IN TIME...IT APPEARS YET ANOTHER COLD FRONT MIGHT
ARRIVE IN HERE EARLY TUE MORNING PER THE 12Z GFS AND EC. THIS WAS
SUPPORTED BY THE HPC. STAY TUNED.

05
&&

.AVIATION...
534 PM MDT TUE SEP 14 2010

FOR THE 00Z TAF...CONVECTIVE DEVELOPMENT ONGOING OVER WASHINGTON
COUNTY COLORADO WITH A TREND NORTHEASTWARD. SHOULD NOT IMPACT KGLD
AND UNCERTAIN WHETHER IT WILL BE SUSTAINED LONG ENOUGH TO IMPACT
KMCK. HAVE OPTED TO OMIT VCTS/TSRA MENTION FOR THIS ISSUANCE FOR
KMCK BUT WILL MONITOR CLOSELY. FOCUS THEN SHIFTS TO POTENTIAL FOR
LOW STRATUS/FOG AT KMCK AFTER AROUND 09Z. HAVE MVFR CIGS/VSBY FOR
KMCK AFTER 09Z TRENDING DOWN TO IFR CIGS FROM 12Z THROUGH 16Z
BEFORE CONDITIONS RETURN TO VFR FOR THE REMAINDER OF THE EFFECTIVE
PERIOD. HAVE VFR CIGS/VSBY FOR KGLD THROUGH THE ENTIRE EFFECTIVE
PERIOD WITH FEW-SCT MID LEVEL CLOUDS.

FOLTZ
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Sep 14, 11:31 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1031 AM MDT TUE SEP 14 2010

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151630-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1031 AM MDT TUE SEP 14 2010 /1131 AM CDT TUE SEP 14 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE TRI STATE
AREA LATER THIS AFTERNOON INTO THIS EVENING...WITH THE GREATEST THREAT
OF SEVERE WEATHER AT LOCATIONS ALONG AND NORTH OF U.S. HIGHWAY 36. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS FROM TUESDAY NIGHT ARE EXPECTED TO LINGER INTO WEDNESDAY
MORNING BEFORE MOVING EAST OF THE FORECAST AREA. THERE IS ALSO A
SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE DAY ON FRIDAY. SEVERE
WEATHER IS CURRENTLY NOT EXPECTED WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Sep 14, 9:54 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT TUE SEP 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             SE EDSON                39.33N 101.54W
09/14/2010  E1.75 INCH       SHERMAN            KS   LAW ENFORCEMENT

            REPORTED AT EDSON EXIT ON INTERSTATE 70 BY KANSAS STATE
            TROOPER

&&

FOLTZ
Local storm report, Sep 14, 10:15 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
915 PM MDT TUE SEP 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             1 N BREWSTER            39.38N 101.38W
09/14/2010  E1.00 INCH       THOMAS             KS   PUBLIC

&&

MLAMMERS
Local storm report, Sep 14, 10:17 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
917 PM MDT TUE SEP 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             BREWSTER                39.36N 101.38W
09/14/2010  E0.88 INCH       THOMAS             KS   TRAINED SPOTTER

&&

MLAMMERS
Local storm report, Sep 14, 10:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
942 PM MDT TUE SEP 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TORNADO          9 SSE BREWSTER          39.25N 101.31W
09/14/2010                   THOMAS             KS   STORM CHASER

&&

FOLTZ
Local storm report, Sep 14, 10:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
956 PM MDT TUE SEP 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             7 N WINONA              39.16N 101.25W
09/14/2010  E1.75 INCH       THOMAS             KS   TRAINED SPOTTER

&&

MLAMMERS
Local storm report, Sep 14, 10:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
958 PM MDT TUE SEP 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TORNADO          8 NE WINONA             39.16N 101.16W
09/14/2010                   THOMAS             KS   STORM CHASER

&&

MLAMMERS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 7:57 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman63 min
Sep 14, 8:53 PM CDTSevere Thunderstorm WarningGLDSherman67 min
Sep 14, 9:00 PM CDTSpecial Weather StatementGLDCheyenne30 min
Sep 14, 9:08 PM CDTTornado WarningGLDSherman67 min
Sep 14, 9:37 PM CDTTornado WarningGLDThomas68 min
Sep 14, 10:12 PM CDTTornado WarningGLDLogan, Thomas63 min
Sep 14, 11:57 PM CDTSpecial Weather StatementGLDThomas33 min
Sep 15, 12:10 AM CDTTornado WarningGLDGove65 min
Sep 15, 1:00 AM CDTSevere Thunderstorm WarningGLDGraham45 min
Sep 15, 1:12 AM CDTSevere Thunderstorm WarningGLDGove43 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.